English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The method of Thue-Siegel for binary quartic forms

MPS-Authors
/persons/resource/persons234850

Akhtari,  Shabnam
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Akhtari_method_2010.pdf
(Any fulltext), 311KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Akhtari, S. (2010). The method of Thue-Siegel for binary quartic forms. Acta Arithmetica, 141(1), 1-31. doi:10.4064/aa141-1-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2492-E
Abstract
There is no abstract available